MAUDE Adverse Event Report: THE METRIX COMPANY SECURE EVA 2-PORT BAG W/O LEGS 500ML; EVA 2-PORT BAG 500ML

THE METRIX COMPANY SECURE EVA 2-PORT BAG W/O LEGS 500ML; EVA 2-PORT BAG 500ML
Model Number 419-64050
Medical Device Problem Codes Material Disintegration (1177); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two photos were provided by the customer.They both show the same emptied bag that appears to have been previously filled with a clear liquid.Both photos are of the back of the bag.A large circular particulate in the rough shape of a disc is located on the upper right corner from the back.The color and characteristics of the material appear to be similar to those inherent to the bag.It resembles the diaphragm of the spike port used in this product.No samples were received.The photos and description of the incident by the customer share similarities with a previous complaint.Samples were available for examination for that complaint, and it was concluded that the particulate was the diaphragm from the spike port that had dislodged during spiking.Based on these similarities, it appears the particulate in this present complaint might also be a dislodged diaphragm form the spike port.No information on user technique is known.The spike port in this device (m424) arrives at metrix fully formed.Integrity of the spike port in the affected bag is unknown.Without further information, the root cause is undetermined.
 
Event or Problem Description
The reported product involves one customer eva 2-port bag, 500 ml (64050-a8834).The customer reported that a healthcare provider (pharmacist) observed a circular-shaped particulate after filling the bag during routine validation and inspection for particulates.No product samples were available for evaluation; however, photographs were provided.There were no reports of patient involvement or adverse events.The reported product involves one customer eva 2-port bag, 500 ml (64050-a8834).The customer reported that a healthcare provider (pharmacist) observed a circular-shaped particulate after filling the bag during routine validation and inspection for particulates.No product samples were available for evaluation; however, photographs were provided.There were no reports of patient involvement or adverse events.

Brand Name
SECURE EVA 2-PORT BAG W/O LEGS 500ML
Common Device Name
EVA 2-PORT BAG 500ML
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle rd
dubuque IA 52001
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
bldg 5
san cristobal
Manufacturer Contact
patricia ayers
4400 chavenelle rd
dubuque, IA 52002
5635568800
MDR Report Key24402704
Report Number1937141-2025-00006
Device Sequence Number15521249
Product Code KPE
UDI-Device Identifier10612479272160
UDI-Public10612479272160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number419-64050
Device Catalogue Number419-64050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown